Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 57, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 7, 2016, 2:52 PM CST. It took effect at Dec 8, 2016, 6:00 AM CST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2016, 2:52 PM CST (20:52 UTC)
- In effect from
- Dec 8, 2016, 6:00 AM CST
- Expired
- Dec 10, 2016, 7:00 AM CST
- In force
- 49 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
308 WHUS74 KMOB 072052 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 252 PM CST WED DEC 7 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATE TONIGHT INTO SATURDAY FOR SOUTH MOBILE BAY...THE MISSISSIPPI SOUND AND UNPROTECTED WATERS OUT TO 60 NM... .A STRONG FRONT WILL CROSS AREA COASTAL WATERS THURSDAY, BRINGING MODERATE TO STRONG OFFSHORE FLOW TO THE AREA. GMZ631-632-650-655-670-675-080500- /O.NEW.KMOB.SC.Y.0057.161208T1200Z-161210T1300Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 252 PM CST WED DEC 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 7 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 7 AM CST SATURDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS EARLY THURSDAY. * WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
925 WHUS74 KMOB 080317 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 917 PM CST WED DEC 7 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATE TONIGHT INTO SATURDAY FOR ALL OF MOBILE BAY...THE MISSISSIPPI SOUND AND UNPROTECTED WATERS OUT TO 60 NM... .A STRONG FRONT WILL CROSS AREA COASTAL WATERS THURSDAY... BRINGING MODERATE TO STRONG OFFSHORE FLOW TO THE AREA. GMZ630-081200- /O.EXA.KMOB.SC.Y.0057.161208T1200Z-161210T1300Z/ NORTHERN MOBILE BAY- 917 PM CST WED DEC 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 7 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 7 AM CST SATURDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS EARLY THURSDAY. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-081200- /O.CON.KMOB.SC.Y.0057.161208T1200Z-161210T1300Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 917 PM CST WED DEC 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 7 AM CST SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS EARLY THURSDAY. * WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
462 WHUS74 KMOB 080958 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 358 AM CST THU DEC 8 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON ON FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING AREA BAYS AND SOUNDS AND UNTIL NOON SATURDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS TODAY WITH A STRONG OFFSHORE FLOW DEVELOPING IN THE WAKE OF THE FRONT. GMZ633>635-081800- /O.EXB.KMOB.SC.Y.0057.161208T1200Z-161209T1800Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 358 AM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST FRIDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-081800- /O.EXT.KMOB.SC.Y.0057.161208T1200Z-161209T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 358 AM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-081800- /O.CON.KMOB.SC.Y.0057.161208T1200Z-161210T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 358 AM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
502 WHUS74 KMOB 081520 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 920 AM CST THU DEC 8 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON TODAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING AREA BAYS AND SOUNDS AND UNTIL NOON SATURDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .A STRONG COLD FRONT WILL MOVE SOUTH ACROSS CENTRAL GULF WATERS TODAY WITH A STRONG OFFSHORE FLOW CONTINUING IN THE WAKE OF THE FRONT. GMZ650-655-670-675-082330- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 920 AM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-082330- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 920 AM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
608 WHUS74 KMOB 082051 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 251 PM CST THU DEC 8 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR THE COASTAL BAYS AND UNPROTECTED WATERS OUT TO 60 NM OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A STRONG COLD FRONT MOVES SOUTH OF THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS TODAY...BRINGING STRONG OFFSHORE FLOW INTO SATURDAY. GMZ650-655-670-675-090500- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 251 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-090500- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 251 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
236 WHUS74 KMOB 090136 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 736 PM CST THU DEC 8 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR THE COASTAL BAYS AND UNPROTECTED WATERS OUT TO 60 NM OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT CONTINUES INTO SATURDAY. GMZ650-655-670-675-091000- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 736 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...2 TO 4 FEET BUILDING TO 4 FEET NEAR SHORE TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-091000- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 736 PM CST THU DEC 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
035 WHUS74 KMOB 091008 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 408 AM CST FRI DEC 9 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY FOR THE COASTAL BAYS AND SOUNDS UNTIL NOON TODAY AND THE OPEN GULF WATERS OUT TO 60 NM UNTIL 7 AM SATURDAY MORNING... .A STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT WILL CONTINUE INTO EARLY SATURDAY MORNING. GMZ650-655-670-675-091800- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 408 AM CST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 4 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-091800- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 408 AM CST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
263 WHUS74 KMOB 091757 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1157 AM CST FRI DEC 9 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OPEN GULF WATERS OUT TO 60 NM UNTIL 7 AM SATURDAY MORNING... ...SMALL CRAFT OVER AREA COASTAL BAYS SHOULD CONTINUE TO EXERCISE CAUTION... .A STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT WILL CONTINUE INTO EARLY SATURDAY MORNING. GMZ630>635-091900- /O.EXP.KMOB.SC.Y.0057.000000T0000Z-161209T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1157 AM CST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... WINDS CLOSE TO SHORE AND OVER COASTAL BAYS HAVE SETTLE BELOW SMALL CRAFT LEVELS. SMALL CRAFT ARE URGED TO CONTINUE TO EXERCISE CAUTION THIS AFTERNOON UNTIL THEY SETTLE MORE. $$ GMZ650-655-670-675-100200- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1157 AM CST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 4 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
365 WHUS74 KMOB 092048 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 248 PM CST FRI DEC 9 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OPEN GULF WATERS OUT TO 60 NM UNTIL 7 AM SATURDAY MORNING... ...SMALL CRAFT OVER AREA COASTAL BAYS SHOULD CONTINUE TO EXERCISE CAUTION... .A STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT WILL CONTINUE INTO EARLY SATURDAY MORNING. GMZ650-655-670-675-100500- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 248 PM CST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 4 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
072 WHUS74 KMOB 100437 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1037 PM CST FRI DEC 9 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OPEN GULF WATERS OUT TO 60 NM UNTIL 7 AM SATURDAY MORNING... ...SMALL CRAFT OVER AREA COASTAL BAYS SHOULD CONTINUE TO EXERCISE CAUTION... .A STRONG OFFSHORE FLOW IN THE WAKE OF A REINFORCING COLD FRONT WILL CONTINUE INTO EARLY SATURDAY MORNING. GMZ650-655-670-675-101300- /O.CON.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1037 PM CST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST SATURDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING TO 4 FEET NEAR SHORE AND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
323 WHUS74 KMOB 101301 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 701 AM CST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... GMZ650-655-670-675-101415- /O.EXP.KMOB.SC.Y.0057.000000T0000Z-161210T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 701 AM CST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 11:42 AM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 7, 11:42 AM CST, 3 hours 10 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1142 AM CST Wed Dec 7 2016 .DISCUSSION...See updated information for land areas and aviation discussion below. && .UPDATE...Forecast generally on track under cooler northerly flow. Exceptions is bumping temps up closer to the coast by a few degrees, with some water influence keeping temps higher.. Package updated shortly. /16 && .AVIATION... 18Z issuance...VFR CIGS/VISBYS today through most of the night. AS a re-enforcing front crosses the area late tonight into Thursday morning, am expecting CIGS to drop to low end MVFR levels with temps dips to IFR levels around sunrise. Am expecting the front and its drop in CIGS to be well south of the coast by noontime Thursday. /16 && .PREV DISCUSSION... /issued 550 AM CST Wed Dec 7 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...Widespread IFR to low end MVFR ceilings are in place across the region this morning, and expect stratus to hold strong through the morning hours, only improving to MVFR at best. Low clouds may try to scatter a bit this afternoon near the coast, but are likely to remain broken MVFR over much of the interior through the afternoon. Light N/NW winds are expected through the forecast period. /21 PREV DISCUSSION... /issued 432 AM CST Wed Dec 7 2016/ NEAR TERM /Now Through Wednesday night/...Early morning surface analysis shows surface high pressure building from the central Plains to the Mississippi Valley region behind a cold front that stretches from the far northwestern Gulf of Mexico through southeast MS/central AL and into the Appalachian Mountains. A dry southwest flow pattern aloft is prevalent across our forecast area early this morning, but a low level moist layer remains intact around the region. Satellite imagery and surface observations continue to show a solid deck of low stratus extending across our region, keeping early morning temperatures a little warmer than expected, with readings in the lower to mid 50s as of 3 A.M. CST. Surface high pressure will continue to build across the central Gulf Coast region today and tonight behind the passing weak cold front, keeping a northerly surface wind flow pattern in place over our area. The low stratus deck is expected to hold strong this morning, and may linger into the afternoon though there could be some breaks of sun. High temperatures today should only reach the lower to mid 60s over most places, except in the upper 50s to around 60 across locations generally north of the U.S. highway 84 corridor. Lows tonight remain cool, with readings in the lower to mid 40s over interior areas and upper 40s to lower 50s closer to the coast and beaches. Dry weather is expected to continue over most of the area through the period, with the exception of a slight chance of light rain over far western portions of the forecast area late tonight, where a couple of guidance members are showing some light QPF associated with weak lift underneath moistening west to southwest flow aloft. /21 SHORT TERM /Thursday Through Friday night/... An amplifies trough moving from the plains to the east coast by Friday will send the first Arctic cold front of the season through the area Thursday morning. Ahead of the front, a few light rain showers are possible. However, rainfall amounts will be light. This front will bring the coldest air of the season to the region with falling temps expected Thursday afternoon along with gusty northwest winds. Friday and Friday night will be the coldest of the period as arctic high pressure settles over the southeast. Highs on Friday will not get out of the 40s across much of the area. Lows Friday night will fall into the low to mid 20s inland to upper 20s and low 30s across southern areas. /13 LONG TERM /Saturday Through Tuesday/...The high quickly shifts east over the weekend, allowing a return flow to develop by late in the weekend. This will result in temperatures quickly moderating back to slightly above normal levels Sunday into Monday. With low level flow/warm air advection increasing Sunday and Monday ahead of a fast moving shortwave over the central CONUS, there will be the potential for isolated to scattered showers across the area. The shortwave will send another front through the area late Monday into Tuesday with a chance of showers along the front. /13 MARINE...A light to moderate northerly flow pattern will continue today and tonight as high pressure builds into the northern Gulf. A reinforcing cold front will move through the marine area Thursday, with strong offshore flow and build seas expected Thursday into early Friday. Small Craft Advisories will likely become necessary for this time frame within the next 12-24 hours. High pressure will shift toward the eastern states this weekend, with moderate easterly flow Saturday gradually becoming southeast then south Sunday into Sunday night. /21 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Dec 7, 5:10 AM CST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 510 AM CST WED DEC 7 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-081115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 510 AM CST WED DEC 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS CONTINUES ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-081115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 510 AM CST WED DEC 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL BRING STRONG NORTHERLY WINDS AND BUILDING SEAS THURSDAY INTO FRIDAY...RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT.
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.